# SDR ASOA05589

- Difficulty date: July 10, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Indication
- Location: Brake Overheat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT FROM SLC-SAT, AT APPROXIMATELY 18,000 FEET THE CREW RECEIVED A BRAKE OVERHEAT WARNING MESSAGE ON EICAS WITH THE LEFT OUTBOARD BRAKE INDICATOR GOING TO TWENTY AND FLUCTUATED ERRATICALLY.  AFTER COMPLYING WITH THE QRH ALL INDICATIONS RETURNED TO NORMAL.  UPON LOWERING THE GEAR FOR FINAL APPROACH, THE OVERHEAT MESSAGE ACTIVATED AGAIN WITH LEFT OUTBOARD MAIN BRAKE INDICATOR SHOWING RED AND ALL OTHERS SHOWING GREEN AND THE TEMP INDICATOR SHOWING ONE.  EMERGENCY VEHICLES WERE REQUESTED AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN SAT.  MAINTENANCE DEFERRED THE EICAS BRAKE TEMP MONITORING INDICATION UNDER MEL NR 32-46-01, CAT B EXPIRING 7/13/2005.  AIRCRAFT OK FOR SERVICE.  (M)
